Hilbert inequality for vector valued functions
Archivum Mathematicum (2011)
- Volume: 047, Issue: 3, page 229-243
- ISSN: 0044-8753
Access Full Article
topAbstract
topHow to cite
topDas, Namita, and Sahoo, Srinibas. "Hilbert inequality for vector valued functions." Archivum Mathematicum 047.3 (2011): 229-243. <http://eudml.org/doc/246253>.
@article{Das2011,
abstract = {In this paper we consider a class of Hankel operators with operator valued symbols on the Hardy space $\{ \mathcal \{H\}\}_\{\Xi \}^2(\mathbb \{T\})$ where $\Xi $ is a separable infinite dimensional Hilbert space and showed that these operators are unitarily equivalent to a class of integral operators in $L^2(0, \infty )\otimes \Xi .$ We then obtained a generalization of Hilbert inequality for vector valued functions. In the continuous case the corresponding integral operator has matrix valued kernels and in the discrete case the sum involves inner product of vectors in the Hilbert space $\Xi $.},
author = {Das, Namita, Sahoo, Srinibas},
journal = {Archivum Mathematicum},
keywords = {Hardy-Hilbert’s integral inequality; $\beta $-function; Hölder’s inequality; Hardy-Hilbert's integral inequality; -function; Hölder’s inequality},
language = {eng},
number = {3},
pages = {229-243},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Hilbert inequality for vector valued functions},
url = {http://eudml.org/doc/246253},
volume = {047},
year = {2011},
}
TY - JOUR
AU - Das, Namita
AU - Sahoo, Srinibas
TI - Hilbert inequality for vector valued functions
JO - Archivum Mathematicum
PY - 2011
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 047
IS - 3
SP - 229
EP - 243
AB - In this paper we consider a class of Hankel operators with operator valued symbols on the Hardy space ${ \mathcal {H}}_{\Xi }^2(\mathbb {T})$ where $\Xi $ is a separable infinite dimensional Hilbert space and showed that these operators are unitarily equivalent to a class of integral operators in $L^2(0, \infty )\otimes \Xi .$ We then obtained a generalization of Hilbert inequality for vector valued functions. In the continuous case the corresponding integral operator has matrix valued kernels and in the discrete case the sum involves inner product of vectors in the Hilbert space $\Xi $.
LA - eng
KW - Hardy-Hilbert’s integral inequality; $\beta $-function; Hölder’s inequality; Hardy-Hilbert's integral inequality; -function; Hölder’s inequality
UR - http://eudml.org/doc/246253
ER -
References
top- Bercovici, H., Operator theory and arithmetic in , no. 26, Math. Surveys Monogr., 1988. (1988) MR0954383
- Duren, P. L., Theory of Spaces, Academic Press, New York, 1970. (1970) MR0268655
- Hardy, G. H., Note on a theorem of Hilbert concerning series of positive terms, Proc. London Math. Soc. 23 (2) (1925), 45–46. (1925)
- Hardy, G. H., Littlewood, J. E., Polya, G., Inequalities, Cambridge University Press, Cambridge, 1952. (1952) Zbl0047.05302MR0046395
- Kostrykin, V., Makarov, K. A., On Krein’s example, arXiv:math/0606249v1 [math.SP], 10 June 2006. Zbl1143.47019MR2383512
- Mintrinovic, D. S., Pecaric, J. E., Fink, A. M., Inequalities Involving Functions and Their Integrals and Derivatives, Kluwer Academic Publishers, Boston, 1991. (1991) MR1190927
- Partington, J. R., An introduction to Hankel operator, vol. 13, London Math. Soc. Stud. Texts, 1988. (1988) MR0985586
- Power, S. C., 10.1112/blms/12.6.422, Bull. London Math. Soc. 12 (1980), 422–442. (1980) Zbl0446.47015MR0593961DOI10.1112/blms/12.6.422
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.